# SDR AALA20130804001

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 3,233 hours, 1,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR JUMPSEAT INBD EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LT NR 2 DOOR JUMPSEAT INBD EMERGENCY FLASHLIGHT.  OPERATIONS CHECKED NORMAL.
